×

zbMATH — the first resource for mathematics

The cluster set of sequences of successive approximations. (English) Zbl 0203.14703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Coddington, E; Levinson, N, Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0064.33002
[2] Diaz, J.B; Metcalf, F.T, On the structure of the set of subsequential limit points of successive approximations, Bull. amer. math. soc., 73, 516-519, (1967) · Zbl 0161.20103
[3] Diaz, J.B; Metcalf, F.T, On the set of subsequential limit points of successive approximations, Trans. amer. math. soc., 135, 459-485, (1969) · Zbl 0174.25904
[4] Müller, M, Über das fundamentaltheorem in der theorie der gewöhnliche differentielgleichungen, Math. ann., 78, (1917)
[5] Rudin, W, Principles of mathematical analysis, (1963), McGraw-Hill New York · Zbl 0148.02903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.